Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2007, 03:32 PM
Susan
Guest
 
Posts: n/a
Default Weight Gain

I have been on Novalog 70/30 mix for approximately 3 months. I take the Symalin injection, as well as Gluocphage (1000 mg 2 x day) along with Novalog. I have gained 15 pounds in 3 months. Symalin is supposed to help control your appetite. I think the Novalog is making me gain weight. Could this be the case?
Reply With Quote
  #2  
Old 07-20-2008, 07:54 PM
halralph halralph is offline
Junior Member
 
Join Date: Jul 2008
Posts: 1
Default Novolog weight gain

Ive been diabetic for 25 years, on humalog and Lantus for 10 years. I withcehd the Humalog to Novalog 4 months ago to save money on prescription price and gained 10 pounds!! I figured ut it was the novolog and have switched back to the Humalog. Its worth the extra 65.00 to keep the weight off!!
Reply With Quote
  #3  
Old 11-17-2010, 02:07 AM
rspruill rspruill is offline
Junior Member
 
Join Date: Nov 2010
Location: Virginia Beach, VA
Posts: 2
Send a message via Yahoo to rspruill
Default

Quote:
Originally Posted by Susan View Post
I have been on Novalog 70/30 mix for approximately 3 months. I take the Symalin injection, as well as Gluocphage (1000 mg 2 x day) along with Novalog. I have gained 15 pounds in 3 months. Symalin is supposed to help control your appetite. I think the Novalog is making me gain weight. Could this be the case?
let me know what you find out. I am a newly diagnosed type 2 diabetic...We tried oral meds and they did not work well enough...about three weeks ago the Doc put me on novolog 70/30 and metformin 1000mg twice a day...I have not changed my diet or work uts and I have already gained 20lbs...Is novolog the reason? If so I would like to know the alternatives as I can not deal with this extra weight....
Reply With Quote
  #4  
Old 11-17-2010, 02:15 AM
rspruill rspruill is offline
Junior Member
 
Join Date: Nov 2010
Location: Virginia Beach, VA
Posts: 2
Send a message via Yahoo to rspruill
Default

Quote:
Originally Posted by halralph View Post
Ive been diabetic for 25 years, on humalog and Lantus for 10 years. I withcehd the Humalog to Novalog 4 months ago to save money on prescription price and gained 10 pounds!! I figured ut it was the novolog and have switched back to the Humalog. Its worth the extra 65.00 to keep the weight off!!
I am a newly diagnosed diabetic and I was put on this novolog 70/30 twicw a day along with metformin three weeks ago and already have gained 20lbs...Did you prove to your satisfaction that it caused the weight gain? If so...What did you switch to and did you loose it back after the switch...
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Weight Gain Adina Lyrica 1 09-05-2008 07:22 PM
Weight gain Unregistered Mobic 0 05-12-2008 07:46 PM
weight gain reeanna Zonegran 0 12-01-2007 06:15 PM
weight gain danielle Keppra 0 12-02-2005 06:00 AM
Weight Gain Rhonda Mobic 0 08-14-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:13 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.